MAUDE Adverse Event Report: COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER

COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER
Catalog Number ACP305
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
According to the available information the catheter was inserted without difficulty and the contrast agents were administered.During removal, the catheter broke in two, resulting in a piece of the catheter remaining in the ureter.Foreign body forceps were used to remove the piece of catheter stuck in the ureter.The piece was successfully removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number.A documentary investigation was performed and revealed no anomaly registered during production.According to the information known quality database was checked and revealed no anomaly in relation to the describe defect.No sample was received, if the sample is received, the complaint will be reopened for analysis.A similar case study was performed based on ureteric product, damaged / broken during use over last four year: 3 three similar cases were found a rmf evaluation was performed based on criq 208 - risk identified 11606 (hazardous situation: catheter cannot be removed entirely) the evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.The harms, severity and occurrence are within anticipated levels per the risk documentation.It is concluded that the risks identified are still acceptable and considered as safe.

Brand Name
URETERIC INTERVENTIONAL CATHETER
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23169345
Report Number9610711-2025-00428
Device Sequence Number8991654
Product Code EYB
UDI-Device Identifier03600040966266
UDI-Public3600040966266
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACP305
Device Lot Number10259398_ACP3054002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown